Autori: Arsenovic Milos M
| Naslov | Spaces of Measure-Valued Mappings Connected with Disintegrations (Article) |
| Autori | Arsenovic Milos M Bogachev VI Krstic M |
| Info | SIBERIAN MATHEMATICAL JOURNAL, (2025), vol. 66 br. 2, str. 248-261 |
| Projekat | MPNTR [174017]; Interdisciplinary Scientific Schools of Lomonosov Moscow State University [23-S05-16] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | A Normed Space of Weakly Integrable Operator-Valued Functions and Convergence Theorems (Article) |
| Autori | Arsenovic Milos M Krstic Mihailo A |
| Info | BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, (2025), vol. 51 br. 2, str. - |
| Projekat | MPNTR grant, Serbia [174017] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Carleson Measures for Weighted Harmonic Mixed-Norm Spaces and Toeplitz Operators (Article) |
| Autori | Arsenovic Milos M Savkovic Ivana |
| Info | COMPLEX ANALYSIS AND OPERATOR THEORY, (2025), vol. 19 br. 2, str. - |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Schwarz-Pick Lemma for Harmonic and Generalized Harmonic Functions (Article) |
| Autori | Arsenovic Milos M Gajic Jelena Mateljevic Miodrag S |
| Info | LOBACHEVSKII JOURNAL OF MATHEMATICS, (2024), vol. 45 br. 12, str. 5975-6010 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Schwarz-Pick lemma for ( α, β )-harmonic functions in the unit disc (Article) |
| Autori | Arsenovic Milos M Gajic Jelena |
| Info | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, (2024), vol. 539 br. 1, str. - |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Functions simultaneously harmonic and M-harmonic in the unit polydisc (Article) |
| Autori | Arsenovic Milos M Gajic Jelena |
| Info | FILOMAT, (2024), vol. 38 br. 9, str. 3021-3026 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Modulus of continuity of normal derivative of a harmonic functions at a boundary point (Article) |
| Autori | Arsenovic Milos M Mateljevic Miodrag S |
| Info | FILOMAT, (2023), vol. 37 br. 25, str. 8667-8673 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Bergman projections on weighted mixed norm spaces and duality (Article) |
| Autori | Arsenovic Milos M Savkovic Ivana |
| Info | ANNALS OF FUNCTIONAL ANALYSIS, (2022), vol. 13 br. 4, str. - |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | On the Holder continuity of ring Q-homeomorphisms (Article) |
| Autori | Arsenovic Milos M Mateljevic Miodrag S |
| Info | GEORGIAN MATHEMATICAL JOURNAL, (2022), vol. 29 br. 6, str. 805-811 |
| Projekat | Ministry of Science, Serbia [OI 174017] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: |
| Naslov | Atomic Decompositions in Weighted Bergman Spaces of Analytic Functions on Strictly Pseudoconvex Domains (Article) |
| Autori | Arsenovic Milos M |
| Info | FILOMAT, (2021), vol. 35 br. 8, str. 2545-2563 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |